... that can explain to me how it makes you feel? Drowsy, sick?
My sister took depakote when she was younger and I can tell you she was not the sister I knew. Completely changed her demeanor ..she was very withdrawn from everyone including me and we are best friends. She continuously caused harm to herself and others around her. She would hurt her self to bleed. This drug caused my sister to not only be sleeping most of the day but more importantly it caused severe depression ... suicidal thoughts. Thank God my mother listened to me and the Dr weaned her off gradually. Everyone reacts to drugs differently... this is what my sister went through and I would hate to see another child suffering when he doesn't have to. You should contact your physician and get his medical opinion. But remember you are the Mom and you know your son better than anyone! God bless
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 2 answers
Posted 28 Jul 2010 • 1 answer
Posted 29 Mar 2012 • 1 answer
I have been off of Depakote ER for one year. I was taken off slowly and put on other medication for?
Posted 31 Dec 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer